# SDR SWAA2014061128950

- Difficulty date: June 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 56,944 hours, 33,705 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Part number: 114A111010
- Part serial: TA081
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 KRUEGER FLAP CASTING CRACKED AT RADIUS JUST OTBD OF ACTUATOR FITTING.  R & R KRUEGER FLAP IAW MM.
